# SDR ASAA2023091545155

- Difficulty date: September 15, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 30,811 hours, 9,658 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #1 LOOP A INOP. GROUNDED - YES. ON DEFERRAL.
